# SDR SWAA2015010935608

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 28,044 hours, 12,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER  DOOR CUT OUT CRACKED BELOW CTR LATCH LOCATION.  REPAIRED CUT OUT IAW SRM.
